Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What are these symptoms of nausea, more urination and vaginal discharge ?

I am 17 years old. I think I might be pregnant . I have had many symptoms this week and the week before such as feeling nauseous, urinating more, sore boobs, sore back and more discharge than usual. I took a pregnancy test yesterday, which was negative, and I started bleeding on time today. I was taking the pill, and I didn t miss any or take any late, nor was I ill or took any antibiotics or anything I know of that could disrupt it. I m in a long distance relationship, and my boyfriend was only here for 2 weeks from the 20th of December till the 2nd of January. My period before that was the 12th of December. With these symptoms, is it possible I could still be pregnant?
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Since you have had your normal periods after you had sex for the last time, it means you are not pregnant. Also, your pregnancy test is negative and you have been taking the pill without missing any of them. This all further confirms that you are not pregnant. The symptoms you are having are all non specific and may happen due to normal hormonal changes in your body. You need not worry at all.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor